# SDR REXA201100953

- Difficulty date: December 9, 2011
- Submitted: December 13, 2011
- Operation: Air carrier
- Aircraft: N8577D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7577
- Aircraft time: 22,862 hours, 19,721 cycles
- System (JASC): 5524 · Elevator Miscellaneous Structure
- Part: Fastener
- Condition: Sheared
- Location: Elevator
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

WITH ONLY HYD NR 3 SYS ON ELEVATORS ARE SPLIT AND CONTROLS ARE HARD TO MOVE FORE AND AFT.  LT ELEVATOR SYMBOL DOESN’T MOVE.  REMOVED AND REPLACED LT NR 3 ELEVATOR PCU IAW CRJ AMM 27-33-01. OPS CHECKED BAD.  FOUND LT NR 3 SYS JAM TOLERANT MECHANISM NOT TO BE BOUND UP.  FOUND LT ELEVATOR NR 3 SYS (INBD) ATTACH FITTING LWR HI-LITE PIN SHEARED.  REMOVED AND REPLACED LWR HI-LITE AND NUT ON LT I/B PCU AFT ATTACHMENT POINT IAW CRJ AMM 27-33-01.  C/W RIG CHECK IAW CRJ AMM 27-31-00-830-805.  RIG CHECK FOUND TO BE NORMAL.  OPS CHECK NORMAL IAW CRJ AMM 27-31-00-710-801.  NO LEAKS NOTED.
